# SDR CALA9601383

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 360800010
- Condition: Inoperative
- Location: Apu
- Part time: 6,515 hours
- Component: 3812761
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE APU WOULD NOT START WHILE ON DESCENT.  MAINTENANCE FOUND THE APU FUEL CONTROL UNIT AT FAULT.  THE APU FCU WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE PERFORMED WITH NO FAULTS NOTED.  THE APU OPERATED NORMALLY.
